Tohoku Mathematical Journal

A class of almost contact Riemannian manifolds

Katsuei Kenmotsu

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 24, Number 1 (1972), 93-103.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178241594

Digital Object Identifier
doi:10.2748/tmj/1178241594

Mathematical Reviews number (MathSciNet)
MR0319102

Zentralblatt MATH identifier
0245.53040

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Kenmotsu, Katsuei. A class of almost contact Riemannian manifolds. Tohoku Math. J. (2) 24 (1972), no. 1, 93--103. doi:10.2748/tmj/1178241594. https://projecteuclid.org/euclid.tmj/1178241594


Export citation

References